The journal publishes original research articles in pure and applied mathematics. It focuses on the following areas of mathematics: universal algebra and ordered algebraic structures, graph theory and combinatorics, real and functional analysis, measure and integration, differential equations and their applications, dynamical systems and ergodic theory, differential geometry, optimization, numerical analysis.

AMUC is indexed in:
Elsevier Scopus © Citation database
Web of Science © Citation database
Mathematical Reviews and Zentralblat fűr Mathematik

 

 

Vol 87 No 1 (2018): AMUC

Published: 2018-02-01

Relating the annihilation number and the Roman domination

R. Khoeilar; H. Aram, S. M. Sheikholeslami, L. Volkmann

1-13

On Bochner Ricci semi-symmetric Hermitian manifold

Brijesh Kumar Gupta, Braj Bhushan Chaturvedi

25-34

On a class of gneralized Sasakian-space-forms

Uday Chand De, Pradip Majhi, Ahmet Yildiz

97-105

Transversal hypersurfaces of (LCS)n-manifolds

Mobin Ahmad, Absos Ali Shaikh

107-116

n-Jordan homomorphisms on commutative algebras

Abasalt Bodaghi, Hulya Inceboz

141-146

View All Issues